# SDR SWAA2022061307682

- Difficulty date: May 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE STA. 723-767 SHOWS SIGNS OF SURFACE CORROSION. / [01] REMOVED CORROSION AND WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED .010IN OF MATERIAL FROM .040IN WITH REMAINING .030IN;[02] REMOVED R/H TRANSITION ANGLE FROM STA. 727I+10 TO 767 PER SRM. 51-40-02;[03] FABRICATED REPAIR PARTS AND LOCATED/DRILLED REPAIR PARTS IAW SRM 53-00-53-2R-5.;[04] TREATED AND PRIMED REPAIR PARTS IAW SRM 51-20-01.;[05] ATTACHED DOUBLERS TO TRANSITION ANGLE PER SRM 53-00-53-2R-5.;[06] INSTALLED BONDED NUTPLATES AS REQUIRED PER SRM 51-40-10 AND COMPLETED ASSEMBLY OF TRANSITION ANGLE PER SRM 53-00-53-2R-5. PROVIDE OKAY TO INSTALL.;[07] INSPECTED AS REQUIRED. BONDED NUTPLATES INSTALLED 20MAY2022 @ 1700 CDT OK TO INSTALL REPAIR PARTS; AT CORRECTED LOCATION; STA. 727H +10'- STA. 767. (CORRECTIVE ACTION #6);[08] CORROSION DAMAGE BETWEEN STA. 723 AND STA. 727H + 10 WAS ADDRESSED ON NON-ROUTINE CARDS TTG8Q00CFA7M AND TTG8Q00CF9Q7.;[09] INSPECTED AS REQUIRED. CORRECTIVE ACTION #8.;[10] CORROSION REMOVED PER SRM 51-10-02. DAMAGE WAS OUT OF LIMITS PER SRM 53-00-53-1A-2. FABRICATED AND INSTALLED NEW TRANSITION ANGLE FROM STA. 727H + 10 TO STA. 767 PER SRM 53-00-53-2R-5 WITH REFERENCE TO SRM 51-40-02.;[11] INSPECTED AS REQUIRED; CORRECTIVE ACTION #10
